Personnel Information

写真a

HASEGAWA Takehiro


Title

Professor

Field

Field of Education

Date of Birth

1977

Mail Address

E-mail address

Seeds

https://www.shiga-u.ac.jp/wp/wp-content/uploads/seeds17-91.pdf

Research Interests 【 display / non-display

  • Ihara zeta functions

  • towers of algebraic curves over finite fields

Graduating School 【 display / non-display

  • Waseda University, Faculty of Education, Department of Mathematics

    University, 2000.03, Graduated, Japan

Graduate School 【 display / non-display

  • Waseda University, Graduate School, Division of Science and Engineering, Department of Mathematics

    Doctor's Course, 2005.03, Accomplished credits for doctoral program, Japan

  • Waseda University, Graduate School, Division of Science and Engineering, Department of Mathematics

    Master's Course, 2002.03, Other, Japan

Degree 【 display / non-display

  • Doctor (Science), Natural Science / Algebra, Waseda University, Coursework, 2007.03

Campus Career 【 display / non-display

  • Shiga University Faculty of Education,Professor, 2022.04 -

  • Shiga University Faculty of Education,Associate Professor, 2015.04 - 2022.03

  • Shiga University Faculty of Education,Instructor, 2013.04 - 2015.03

Association Memberships 【 display / non-display

  • Japan Society of Mathematical Education, 2010 -

  • The Mathematical Society of Japan, 2002 -

Research Areas 【 display / non-display

  • Natural Science / Algebra

 

Research Career 【 display / non-display

  • Ihara zeta functions, 2012 -

    Natural Science / Algebra,Collaboration in Japan

  • Towers of algebraic curves over finite fields, 2000 -

    Supersingular Drinfeld modular variety,Natural Science / Algebra,Individual

Papers 【 display / non-display

  • A quantum probabilistic approach to Hecke algebras for p-adic PGL_2, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol.21 (3) , 2018.09

    DOI:10.1142/S0219025718500157, Research paper (scientific journal), Multiple Authorship

  • A generalization of a graph theory Mertens' theorem: Galois covering case, Forum Mathematicum, vol.30 (3) (p.599 - 615) , 2018.05, Takehiro Hasegawa, Seiken Saito, Iwao Sato

    DOI:10.1515/forum-2016-0060, Research paper (scientific journal), Multiple Authorship

  • A generalization of a graph theory Mertens' theorem: abelian covering case, The Quarterly Journal of Mathematics, vol.66 (3) (p.809 - 836) , 2015.09, Takehiro Hasegawa, Seiken Saito, Iwao Sato

    Research paper (scientific journal), Multiple Authorship

  • A generalization of the graph theory prime-number theorem of a finite graph, International Journal of Mathematics, vol.26 (9) , 2015.08, Takehiro Hasegawa, Seiken Saito

    Research paper (scientific journal), Multiple Authorship

  • A proof of a conjecture by Lotter on the roots of a supersingular polynomial and its application, Moscow Mathematical Journal, vol.15 (1) (p.89 - 100) , 2015.01, Takehiro Hasegawa

    Research paper (scientific journal), Single Author

display all >>

Research Grants & Projects 【 display / non-display

  • Grant-in-Aid for Scientific Research(C),2019.04 - 2022.03

  • Grant-in-Aid for Young Scientists(B),2015.04 - 2018.03